Valuations and Polarity.
Discrete & computational geometry, Tome 3 (1988) no. 1-2, pp. 307-324
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1988__3_1-2_131053,
author = {J. Lawrence},
title = {Valuations and {Polarity.}},
journal = {Discrete & computational geometry},
pages = {307--324},
year = {1988},
volume = {3},
number = {1-2},
zbl = {0646.52003},
url = {http://geodesic.mathdoc.fr/item/DCG_1988__3_1-2_131053/}
}
J. Lawrence. Valuations and Polarity.. Discrete & computational geometry, Tome 3 (1988) no. 1-2, pp. 307-324. http://geodesic.mathdoc.fr/item/DCG_1988__3_1-2_131053/